DC FieldValueLanguage
dc.contributor.authorMeichsner, Jan-
dc.contributor.authorSeifert, Christian-
dc.date.accessioned2020-10-26T14:06:55Z-
dc.date.available2020-10-26T14:06:55Z-
dc.date.issued2020-08-01-
dc.identifier.citationFractional calculus and applied analysis 23 (4): 1054-1089 (2020-08-01)de_DE
dc.identifier.issn1311-0454de_DE
dc.identifier.urihttp://hdl.handle.net/11420/7663-
dc.description.abstractWe show that fractional powers of general sectorial operators on Banach spaces can be obtained by the harmonic extension approach. Moreover, for the corresponding second order ordinary differential equation with incomplete data describing the harmonic extension we prove existence and uniqueness of a bounded solution (i.e. of the harmonic extension).en
dc.language.isoende_DE
dc.relation.ispartofFractional calculus and applied analysisde_DE
dc.subjectAnd Phrases: fractional powersde_DE
dc.subjectDirichlet-to-Neumann operatorde_DE
dc.subjectNon-negative operatorde_DE
dc.subjectMathematics - Functional Analysisde_DE
dc.subjectMathematics - Functional Analysisde_DE
dc.subject47A05, 47D06, 47A60de_DE
dc.titleOn the harmonic extension approach to fractional powers in Banach spacesde_DE
dc.typeArticlede_DE
dc.type.diniarticle-
dcterms.DCMITypeText-
tuhh.abstract.englishWe show that fractional powers of general sectorial operators on Banach spaces can be obtained by the harmonic extension approach. Moreover, for the corresponding second order ordinary differential equation with incomplete data describing the harmonic extension we prove existence and uniqueness of a bounded solution (i.e. of the harmonic extension).de_DE
tuhh.publisher.doi10.1515/fca-2020-0055-
tuhh.publication.instituteMathematik E-10de_DE
tuhh.type.opus(wissenschaftlicher) Artikel-
dc.type.driverarticle-
dc.type.casraiJournal Article-
tuhh.container.issue4de_DE
tuhh.container.volume23de_DE
tuhh.container.startpage1054de_DE
tuhh.container.endpage1089de_DE
dc.identifier.arxiv1905.06779v3de_DE
dc.identifier.scopus2-s2.0-85092922186de_DE
datacite.resourceTypeJournal Article-
datacite.resourceTypeGeneralText-
item.fulltextNo Fulltext-
item.cerifentitytypePublications-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.creatorOrcidMeichsner, Jan-
item.creatorOrcidSeifert, Christian-
item.creatorGNDMeichsner, Jan-
item.creatorGNDSeifert, Christian-
item.openairetypeArticle-
item.grantfulltextnone-
item.languageiso639-1en-
item.mappedtypeArticle-
crisitem.author.deptMathematik E-10-
crisitem.author.deptMathematik E-10-
crisitem.author.orcid0000-0002-9900-7864-
crisitem.author.orcid0000-0001-9182-8687-
crisitem.author.parentorgStudiendekanat Elektrotechnik, Informatik und Mathematik (E)-
crisitem.author.parentorgStudiendekanat Elektrotechnik, Informatik und Mathematik (E)-
Appears in Collections:Publications without fulltext
Show simple item record

Page view(s)

106
Last Week
0
Last month
4
checked on Nov 30, 2022

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
checked on Jul 11, 2022

Google ScholarTM

Check

Add Files to Item

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.